# SDR IPXA2016092008472

- Difficulty date: September 2, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER FUEL TANK STRINGER 47 IS CRACKED AT X-46. REPAIRED STRINGER 47 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
